im a 31 yr old woman ive been to 3 doctors including the mayo clinic.ive been 5ft7 since im 17.10 months ago ive sunk to 5ft5 with a 5 pound weght loss.my dr told me its nothing to be bothered about lol ive shrunk 2 inches and she tells me i shouldnt be bothered by it.1 month later i visited her for my weght that dropped another 4 pounds and she took my hight.she told me your still shrinking like its an everyday thing.another inch.i almost screamed she told me she was sending me to an endocrin and an orthopedist.in 3 months of testing mri s bone scans every test these women took they found nothingggggg. my dr after 3 months of testing she told me i shouldnt be shrinking looking at every test these women took and im looking up to this woman now that seems more amused by this then trying to help me.she sent me to mayo and ive had the biggest work up ive ever had in my life and nothing.im still going to the same dr and in a 10 month period ive went from 5ft7and sunk to 5ft2 and a 18 pound weght loss im at 109 pounds now.im frightened out of my mind and im now 2 inches smaller then my dr now who i towered over.and its the same thing i see her every month have a new test taken and im told they havnt a clue why im shrinking.she wants to send me back to mayo but for what???ive had a zillion tests and tired of dr s and nurses poking and probing at me.why cant they come up with anything.and should i go back to mayo even though they havnt found anything or my reg drs havnt found anything either.im in great health going by mayo and these other women yea great health im just shrinking and they havnt a clue.i had to take a vacation from work becuase of this and how can i even go back at 5ft2???my whole life is changing and i dont know what else to do ill take any advice i can get please thank you tammyReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?